Jump to content
Important Survey - Please Participate ×

Pls help what can I do?


[He...]

Recommended Posts

 

In November 2022 I got a stitch in my side and then started to panic and feel unusually restless. I didn't know what was happening to me and I panicked. Appetite and the enjoyment of coffee were completely gone.
In the evening, just before I fell asleep, a wave of fear came over me. So it wasn't a direct panic attack like you know with a racing heart, etc.
From there my path of suffering begins. Subliminal restlessness was now my companion.
The family doctor gave me Atosil with 3 drops each. Then my heart started racing.
Cardiologist thyroid orthopedist everything is fine. Then she told Psyche. Until the end of December everything passed harmlessly. Things really started in January. Startling when you fall asleep, like you can't breathe. Head tingled. Inner tension. Chest burning and getting up in the morning as if under adrenaline.
I couldn't stand the symptoms and ended up in a psychiatric hospital. January 2023
Diagnosis of severe depression with anxiety and panic disorder.

Medications Melperone and Buspirone. Don't know the dosage anymore. That lasted 14 days. I then left the clinic because there was no improvement.
I still had the gynecologist left. According to my symptoms, as already described, he diagnosed menopause by taking blood to measure hormones.
He prescribed me bioidentical hormones. I should take GynokadinGel one hub in the morning and a Famenita capsule in the evening. I took it for 3 days and no improvement. I didn't know that hormones take longer to work. So I went back to the psychiatric ward in February 2023 and was given sertraline and mirtazipine. Mirtazipine 15 mg and sertraline 25 mg in the first week and 50 mg in the 2nd week. Restlessness and concentration increased. After 2 weeks I was released because they thought a mental health clinic would be better. I got the same diagnosis there.
I took sertraline for a total of 4 or 5 weeks at a dose of 50 mg.
Was switched to venlafaxine. First 37.5 mg and maximum dose 112.5 mg.
I was in the clinic for 9 weeks. During this time I took mirtazipine 22.5 mg, venlafaxine 112.5 mg, zopiclone 7.5 mg and Tavor as needed between 1 mg and 2 mg. All this for a total of 9 weeks. From March to May.
Discharge from the clinic. Venlafaxine and mirtazipine discontinued cold. 2 nights of sleep paralysis. Otherwise no other side effects. Then I wanted to drop Tavor home in June. Worked quite well. I reduced in 0.1 mg increments. I was at 0.6 mg in the morning and 0.6 mg in the evening.
Took a single dose of clonidine 150 mg every now and then to alleviate withdrawal symptoms such as restlessness. No success. I stopped dosing my Tavor irregularly because the symptoms weren't getting any better. Also took up to 1.5 mg during the day and evening.
Tried to counteract this with homeopathy such as valerian hops omega 3 vitamins melatonin etc. No success.
Tried Opipram at 25mg to 50mg in July for 6 days. No success. Mirtazipine again one day 15 mg no success. Next day total hangover.

 

Because I couldn't sleep, I kept taking Zopiclone. So that I even slept. Tavor always reduces up under down. A disaster. The body began to become independent. I started running because something compelled me. Psychiatrist prescribed Olanzipn 2.5 mg and Duloxetine 30 mg. Taking 5 days. Everything canceled. Didn't feel safe with the medication. Meanwhile I was on Tavor in the morning and evening at 0.5 mg. Walking got worse and all my symptoms as already mentioned.
Then in August I went to the addiction clinic for 2 weeks to have the Tavor tapered off. For the first two days I received my dose of 0.5 mg in the evening and morning. They then switched me to Rivotril from the 3rd day. Was given 0.5 mg 3 times a day. In the first week, doses were reduced by half. In the second week, a complete daily dose was taken. I felt worse every day. Running and the restlessness became torture. Concentration and memory became weaker. Massive tension. Massive abdominal tension. No longer able to sit still, only with enormous discipline. I was becoming more and more insane. As needed, I had Pipamperone 20 mg for the restlessness. No effect. I was given amitriptyline 20 mg to sleep. The last 2 days 40 mg. No sleep and just sweating. Doctors didn't take me seriously. When I was down to 3 days, I left the clinic on my own. The first night at home I couldn't sleep at night because of the restlessness. I have to say that since November 2022 I haven't slept longer than 2 to 6 hours. Every day is different. Never wake up fresh. Always exhausted and constantly tired. The second night we couldn't get home at all. I was so restless that I couldn't lie down anymore and just tossed and turned.
So I was on zero for 5 days and took Tavor again. 2 mg I was like a new person. The next day this effect was no longer there with 1.5 mg. All symptoms back. Nevertheless, I didn't take it for 8 days in the hope that it must help. Maximum dose was 4 mg.
So taper off again.

I started going down from 2 mg. 0.5 mg every week. Symptoms continued and became more severe again. I stuck with the reduction. I wanted to get rid of it.
In between I took pregabalin 25 to 75 mg for a day. No improvement in feelings. Running was somewhat contained. Lunivia 3 mg for sleep. Not much effect achieved. Trimipramine 25 mg Quetiapine 25 mg tried once for sleeping. No effect. Circadin 4 mg taken had no effect.

Now I was finally free of Tavor for 2 days and the urge to move was bad on the 2nd day that I was just rocking, my legs couldn't lie still, nothing worked anymore. My nervous system collapses so badly. Everything in the face burns and tingles. So I took 5 mg of diazepam to calm myself down. 1 hour later everything calmed down a bit. Took the remaining 0.5 mg. I was able to fall asleep but there was an underlying restlessness. Only 4 hours of sleep and bad dreams. Now all the fun starts again. No rest in the body. High tension and the urge to run is there again. I am physically and mentally exhausted. I don't know what to do anymore. I can no longer cope with my symptoms. There was also extreme hair loss. Increased pimples on the face and a kind of rash on the back. Like little pustules.

 

I'm running all day without stopping in my apartment. I'm destroyed in the end. I suspect it's the Tavor. I looked at Manuel and said I couldn't figure it out. what should I do please please help today is the first day without and I'm losing my mind I'm about to take something again but how much how and where???? please answer me. and doesn't give me any pages, I can't figure it out. My doctors say it has nothing to do with benzos. but before the benzos I had no urge to move or what that means. Everything in the body is shaking and I can't even lie or sit still for a second.

 

 

 

 

Link to comment
Share on other sites

Just now, [[C...] said:

Hello @[He...]. Welcome to BenzoBuddies.

What are your prescribed dosages? Are you sticking to what has been prescribed for you? What are your aims?

I was prescribed 3 mg of Ativan and then became restless after 2 months. Then I went to the clinic and was immediately replaced with klonopin and tapered off in 1 week. and then I totally freaked out. When I got home I immediately took 2 mg of ativan again and felt fine. but after 2 days hell starts again. despite taking it. I don't know what to do, I've put it out of my mind now. I do not know anymore. I'm going to die.

Link to comment
Share on other sites

38 minutes ago, [[C...] said:

What are your present prescriptions? And are you taking your medication as prescribed?

I only have ativan and diazepam prescription here. I took the drugs exactly as prescribed. Please help quickly should I use it again???? the doctors have no idea here. I don't take anything anymore

Link to comment
Share on other sites

Hello @[He...].

I was just trying to understand your situation and your intentions - are you intending to taper off Ativan and diazepam?

No one here can tell you to take or not take your medication. If you have been taking your medication haphazardly, or have made recent changes to dose or regimen, this could explain your problems. This is why I am more interested to hear about your present and recent usage.

Assuming that Ativan and diazepam were not prescribed for occasional use, and your dosing has been inconsistent, you might try stabilising your dose a time. But any changes you make should be discussed with your doctor. If you are unhappy with your doctor, try to find another. We are not doctors here. In essence, we help those who can help themselves. If you are not able to do this, you should seek the help of doctor, or maybe a pharmacist.

I understand that these are probably not the kind of answers and feedback you seek. But there are limits to what we can do here.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...